# SDR AALA202504228453

- Difficulty date: April 10, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 44,797 hours, 18,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR FUSELAGE SKIN AT LEFT AFT RAM AIR INLET MODULATION PANEL HAS CORROSION. REMOVED CORROSION EVALUATED REWORKED AREAS AT LEFT HAND EXTERIOR FUSELAGE LOCATED AT BS 500I TO 520 AND STR 22L TO 23L. PER  B737-NG- SRM 51-10-02-0G, SRM-53-00-01-1A-1.
